# SDR EIAA2002142

- Difficulty date: November 6, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND BS 1520 STRINGER 34R FRAME SHEAR TIE CRACKED.  REPAIRED BY TRIMMING OUT DAMAGE AND INSTALLED REPAIR ANGLE AND SHIM PER ECRA 480-53-149-2.  (M)
